# SDR NACA2025031800001

- Difficulty date: March 18, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE UNCONTROLLABLE IN STBY MODE. CABIN ALTITUDE 10,000 AT FL220. CABIN ALTITUDE CONTROLLABLE AFTER DESCENT INITIATED TO 10,000 FEET. REPLACED FWD OUTFLOW VALVE, ALSO FOUND CLAMP ON RH HEAT EXCHANGER BROKEN AND REPAIRED. OPS AND PRESSURE CHECK NORMAL.
